# SDR 97ZZZX3742

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4339K
- Make and model: Tmpson NAVIONA
- Aircraft serial: NAV41339
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assy
- Part number: 75685
- Condition: Deteriorated
- Location: Fuel Pump
- Part time: 3,481 hours
- Component: Adel, 19372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RUBBER HOSE ASSEMBLY PROVIDING FUEL TO THE ELECTRIC FUEL PUMP WAS REMOVED.  THE RUBBER HOSE STOCK WAS EXTREMELY FRAYED BY BOTH SOCKETS.  THE WIRE SUPPORT WINDING WAS UNWOUND AND PROTRUDING.  THE IDENTIFICATION TAG SHOWED THE ASSEMBLY DATE AS 1/47.  THIS HOSE ASSEMBLY WAS ORIGINAL EQUIPMENT ON THIS AIRCRAFT AND SHOULD HAVE BEEN REPLACED YEARS AGO. THE HOSE ASSEMBLY IS ALMOST IMPOSSIBLE TO SEE WHEN INSTALLED.  SEE NAVION PARTS CATALOG, 4TH RYAN EDITION, FIGURE 18, INDEX 50.  WHILE IT WAS NOT YET LEAKING, SUBMITTER STATED THE DANGEROUS SITUATION THIS HOSE ASSEMBLY CREATED UNDERSCORES THE IMPORTANCE OF INSPECTING AND REPLACING THOSE ASSEMBLIES.
